# SDR 2001FA0000542

- Difficulty date: October 26, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- Aircraft: N959SD
- Make and model: Doug 600N
- Aircraft serial: RN019
- Aircraft time: 1,993 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 500N3422
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,993 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE PILOT REPORTED UNUSUAL TAILBOOM MOVEMENT DURING HIS PREFLIGHT IHSPECTION , ONE OF OUR MECHANICS REMOVE THE TAILBOOM ATTACHMENT FAIRING. HE FOUND THE RT UPPER TAILBOOM ATTACH BOLT HAD FRACTURED , AND THE BOLT HEAD WAS HELD ONLY BY SAFETY WIRE.WE THEN REMOVED THE RIVETED CLOSURE COVERING THE NUTPLATE AND ATTACH FITTING. WE FOUND FITTING, P/N 500N3422,CRACKED AND ANGLE P/N 500N3129-6 ,ALSO CRACKED.   WE HAVE GROUNDED ALL 3 OF OUR 600N MODELS ,   AND HAVE FOUND CRACKS ON ALL 3 ANGLES .
